# SDR JR2R20211129377

- Difficulty date: November 29, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87339
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000559
- Aircraft time: 13,139 hours, 7,564 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 17030708003
- Condition: Cracked
- Location: Zone 100
- Part time: 13,139 hours, 7,564 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH WHEEL WELL FR52 STUB ANGLE CRACKED
